Ask an expert
Question

14 Mar 2003

i am using effexor xr daily for depression. while using this i can't get a climax.
can you please help i am 36 years old and also want to enjoy sex.
i often feel to have sex, but can't have a climax.
Answer 6,189 views
Expert
Sexologist
Sexy

01 Jan 0001

Unfortunately that is a side effect of your medication. Please discuss this with your doctor, as you are obviously on Effexor for a reason, possibly depression. Are you receiving cousnelling, or will you have to take the medication for life?

Remember that it sometimes just take must longer than usual to get an orgasm, so keep on trying
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.